# SDR 2007UALA01869

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 55,065 hours, 20,359 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP. [06-22-07]  RELAMPED.
